# SDR MASA200400689

- Difficulty date: December 11, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 12,927 hours, 9,426 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Part number: 6087T15G01
- Part serial: GEE872622
- Condition: Damaged
- Location: Eng 2
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH N37342, E2 WEAR TO THE AXIS BB GEARSHAFT CONTACT SURFACES WAS FOUND DURING A SCHEDULED BORESCOPE INSPECTION OF THE GEAR BOX ASSEMBLY.
